# SDR CVGA20190125003

- Difficulty date: October 18, 2018
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N536CH
- Make and model: Cessna 560XL
- Aircraft serial: 5605515
- Aircraft time: 4,661 hours, 4,200 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Part number: 663400215
- Condition: Corroded
- Location: Lt Elevator
- Component: Elevator Assy
- Component part number: 66342009
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT ELEVATOR TORQUE TUBE HAS CORROSION. REFERENCE AMM 27-31-01.
